EconPapers    
Economics at your fingertips  
 

Budgetary rules to minimize societal poverty in a general equilibrium context

Erik Thorbecke and David Berrian

Journal of Development Economics, 1992, vol. 39, issue 2, 189-205

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3878(92)90036-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:39:y:1992:i:2:p:189-205

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:deveco:v:39:y:1992:i:2:p:189-205